Vol. 1 No. 3 (2011): Journal of Kufa for Mathematics and Computer

Published: 2011-05-30
  • Completely Semi Prime Ideal With Respect To An Element Of A Near Ring

    Hussien Hadi Abass, Showq Mhammed Ibraheem
    1-7
    Abstract View: 54 , PDF Download: 32
    DOI: https://doi.org/10.31642/JoKMC/2018/010301
  • A Proposed Framework for Analyzing Crime Data Set Using Decision Tree and Simple K-Means Mining Algorithms

    Kadhim B. Swadi Al-Janabi
    8-24
    Abstract View: 71 , PDF Download: 33
    DOI: https://doi.org/10.31642/JoKMC/2018/010302
  • Lebesgue Measurable Function In Fractional Differential Equations

    Sabah Mahmood Shaker
    25-30
    Abstract View: 54 , PDF Download: 23
    DOI: https://doi.org/10.31642/JoKMC/2018/010303
  • Survival Analysis of Breast Tumor in Al-Najaf

    Nazera Khalil Dakhil, Yahya Mahdi Al-mayali, Muna Abbas Mseer
    31-37
    Abstract View: 54 , PDF Download: 25
    DOI: https://doi.org/10.31642/JoKMC/2018/010304
  • Zeros Removal with DCT Image Compression Technique

    Nushwan Yousif Baithoon
    38-46
    Abstract View: 63 , PDF Download: 28
    DOI: https://doi.org/10.31642/JoKMC/2018/010305
  • Minimal sets and stability For Compact sets of I(X)-spaces

    Habeeb Kareem Abdullah, Amal Ibrahim Al-Attar
    47-59
    Abstract View: 53 , PDF Download: 22
    DOI: https://doi.org/10.31642/JoKMC/2018/010306
  • H-Compact Space

    Hussein Kadhum Asker
    60-62
    Abstract View: 42 , PDF Download: 22
    DOI: https://doi.org/10.31642/JoKMC/2018/010307
  • Almost Stability of Modified Iteration Method with Errors for a Fixed Point of Uniformaly L- Lipschitzian

    Eman Mohmmed Nemah
    63-69
    Abstract View: 36 , PDF Download: 22
    DOI: https://doi.org/10.31642/JoKMC/2018/010308
  • Pairwise Compact In Intuitionistic Double Topological Spaces

    Hadi J Mustafa, Rewayda Razaq Mohsin, Enas Yehya Abdullah
    70-76
    Abstract View: 37 , PDF Download: 23
    DOI: https://doi.org/10.31642/JoKMC/2018/010309